# SDR DALA2025011600403

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 30,201 hours, 3,002 cycles
- System (JASC): 5700 · Wing Structure
- Part: Wing
- Condition: Pilot Error
- Location: Zone 600
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SHIP 3503 -MISC- DURING TAXI OUT THE RIGHT WING TIP CONTACTED AN RJ AIRCRAFT. CORRECTIVE ACTION: NTSB IS CONDUCTING AN INVESTIGATION AND REPAIRS WILL FOLLOW. REPAIR C/O PER ERA 620966-14 REV. ORIG. PRI REV. 0,1,2,3,4,5,6,7. (LP# 4008640)
